MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A1801, 3/4 F SPRING CLIP 10/BX; DSS

APPLIED MEDICAL RESOURCES A1801, 3/4 F SPRING CLIP 10/BX; DSS
Model Number A1801
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Cags - "secured mammary vessel with stealth a1801, then while working on the heart noticed excessive bleeding, when checked clamp found it had broken apart.Patient is fine." type of intervention: "the blood vessel had to be re-secured with a second clamp." patient status- "fine.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering confirmed that the one of the jaws of the unit had broken into three pieces.Testing was performed on inventory units from the same lot, but the customer's experience was unable to be replicated.The root cause could not be confirmed as engineering was unable to replicate the customer's experience.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
A1801, 3/4 F SPRING CLIP 10/BX
Common Device Name
DSS
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5746977
Report Number2027111-2016-00462
Device Sequence Number10810646
Product Code DSS
UDI-Device Identifier00607915110734
UDI-Public(01)00607915110734(17)200919(30)01(10)1255529
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/19/2020
Device Model NumberA1801
Device Catalogue Number100515901
Device Lot Number1255529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2016
Supplement Report FDA Received Date02/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;